| Model Number |
J662H |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Pocket Erosion (2013)
| Date of Event |
03/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint number: (b)(4).(b)(4).Additional information was requested, and the following was obtained: what was the procedure date? 02/08/2022.Was there any adverse consequence associated with the patient? required additional office visits for patients for wound checks and suture removal and cleaning.Was there any medical or surgical intervention performed (product removed; re-operation; re-closure; drainage)? if so, please specify.Sutures removed could you tell me if there was a prescription for steroids or antibiotics for the patient's recovery? if yes, please provide medication name, route and dose.No meds prescribed.What is the current status of the patient? incisions now healed.What is the lot number? lot qlmmtu, expires 9/30/2025.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a caesarian procedure on (b)(6) 2022 and suture was used.On (b)(6) 2022 suture popped out on right incision, removed 4cms of suture, intact.It was supposed to be an absorbable suture but it wasn't absorbing.There were no patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 5/11/2022.H6 component code: g07002 no device return.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.